# SDR USAA2009123193460

- Difficulty date: December 22, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK - CORROSION ON CABIN SEAT TRACK AT BS 347, RBL 88.5, WL 200.  REPLACED CABIN SEAT TRACK AT BS 347, RBL 88.5, WL 200 IAW B767 SRM 53-00-52.
